# SDR CALA0100528

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO CABIN FLOORBEAM AND NUT PLATES CORRODED AT FS 1322.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-05 AND 53-05, FIGURE 20A.
